Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 4341919, 6 pages
http://dx.doi.org/10.1155/2016/4341919
Research Article

Computation of New Degree-Based Topological Indices of Graphene

Department of Mathematics, Rani Channamma University, Belagavi, Karnataka 591156, India

Received 24 June 2016; Revised 26 August 2016; Accepted 7 September 2016

Academic Editor: Wai Chee Shiu

Copyright © 2016 V. S. Shigehalli and Rachanna Kanabur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. S. Shigehalli and Rachanna Kanabur, “Computation of New Degree-Based Topological Indices of Graphene,” Journal of Mathematics, vol. 2016, Article ID 4341919, 6 pages, 2016. https://doi.org/10.1155/2016/4341919.